About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 824058, 5 pages
http://dx.doi.org/10.1155/2013/824058
Research Article

Optimal Simultaneous Approximation via -Summability

1Departamento de Matemáticas, I.E.S. Virgen del Carmen, 23008 Jaén, Spain
2Departamento de Matemáticas, Universidad de Jaén, Campus Las Lagunillas s/n., 23071 Jaén, Spain

Received 22 May 2013; Accepted 15 August 2013

Academic Editor: Zhongxiao Jia

Copyright © 2013 Francisco Aguilera et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Francisco Aguilera, Daniel Cárdenas-Morales, and Pedro Garrancho, “Optimal Simultaneous Approximation via -Summability,” Abstract and Applied Analysis, vol. 2013, Article ID 824058, 5 pages, 2013. doi:10.1155/2013/824058